Alert archive / Washington / Wind Advisories in 2022

Wind Advisory 3, NWS Seattle, WA

January 6, 2022San Juan County, Washington

NWS Seattle, WA issued this wind advisory at Jan 6, 2022, 1:50 PM PST for San Juan County, Washington. It took effect at Jan 6, 2022, 4:00 PM PST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2022, 1:50 PM PST (21:50 UTC)
In effect from
Jan 6, 2022, 4:00 PM PST
Expired
Jan 7, 2022, 4:49 PM PST
In force
25 hr
Issued by
NWS Seattle, WA

County San Juan County, WA

The radar

The Seattle radar (KATX), 54 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Quillayute State, WA (KUIL), launched 12:00Z, 9.8 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Quillayute State, WA at 12:00Z on 2022-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Quillayute State, WA at 12:00Z on 2022-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
425 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

717 
WWUS76 KSEW 062150
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
150 PM PST Thu Jan 6 2022

WAZ001-503-506-510-070600-
/O.NEW.KSEW.WI.Y.0003.220107T0600Z-220108T0300Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, and Port Townsend
150 PM PST Thu Jan 6 2022

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM PST
FRIDAY...

* WHAT...South to southeast winds 20 to 30 mph with gusts between
  40-45 mph expected. Winds will become westerly by mid to late
  morning. 

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Admiralty Inlet Area.

* WHEN...From 10 PM this evening to 7 PM PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ516-517-070600-
/O.NEW.KSEW.WI.Y.0003.220107T0000Z-220107T1800Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
150 PM PST Thu Jan 6 2022

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts 45-50 mph 
  expected.

* WHERE...North Coast and Central Coast.

* WHEN...Until 10 AM PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ507-070600-
/O.NEW.KSEW.WI.Y.0003.220107T1500Z-220108T0200Z/
Everett and Vicinity-
Including the cities of Everett, Edmonds, Lynnwood, 
and Marysville
150 PM PST Thu Jan 6 2022

...WIND ADVISORY IN EFFECT FROM 7 AM TO 6 PM PST FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts 40-45 mph expected.

* WHERE...Everett and Vicinity.

* WHEN...From 7 AM to 6 PM PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
521 
WWUS76 KSEW 070334
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
734 PM PST Thu Jan 6 2022

WAZ001-503-506-510-071200-
/O.CON.KSEW.WI.Y.0003.220107T0600Z-220108T0300Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, and Port Townsend
734 PM PST Thu Jan 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST FRIDAY...

* WHAT...South to southeast winds 20 to 30 mph with gusts to 45
  mph expected. Winds will become westerly by mid to late morning.

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Admiralty Inlet Area.

* WHEN...Until 7 PM PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ516-517-071200-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-220107T1800Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
734 PM PST Thu Jan 6 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 45-50 mph
  expected.

* WHERE...North Coast and Central Coast.

* WHEN...Until 10 AM PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ507-071200-
/O.CON.KSEW.WI.Y.0003.220107T1500Z-220108T0200Z/
Everett and Vicinity-
Including the cities of Everett, Edmonds, Lynnwood, 
and Marysville
734 PM PST Thu Jan 6 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM PST FRIDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph  
  expected.

* WHERE...Everett and Vicinity.

* WHEN...From 7 AM to 6 PM PST Friday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
384 
WWUS76 KSEW 071100
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
300 AM PST Fri Jan 7 2022

WAZ516-517-072000-
/O.EXT.KSEW.WI.Y.0003.000000T0000Z-220107T2100Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
300 AM PST Fri Jan 7 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...

* WHAT...West winds 20 to 35 mph with gusts up to 50 mph.

* WHERE...North Coast and Central Coast.

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ001-503-506-510-072000-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-220108T0300Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, and Port Townsend
300 AM PST Fri Jan 7 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...South winds 20 to 35 mph with gusts up to 50 mph becoming
  west this morning.

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Admiralty Inlet Area.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ507-072000-
/O.CON.KSEW.WI.Y.0003.220107T1500Z-220108T0200Z/
Everett and Vicinity-
Including the cities of Everett, Edmonds, Lynnwood, 
and Marysville
300 AM PST Fri Jan 7 2022

...WIND ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM
PST THIS EVENING...

* WHAT...South winds 20 to 35 mph with gusts up to 50 mph becoming
  west to northwest this morning.

* WHERE...Everett and Vicinity.

* WHEN...From 7 AM this morning to 6 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
954 
WWUS76 KSEW 072022
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
1222 PM PST Fri Jan 7 2022

WAZ001-503-506-510-080300-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-220108T0300Z/
San Juan County-Western Whatcom County-Western Skagit County-
Admiralty Inlet Area-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, Burlington, and Port Townsend
1222 PM PST Fri Jan 7 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...San Juan County, Western Whatcom County, Western 
  Skagit County and Admiralty Inlet Area.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ507-080200-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-220108T0200Z/
Everett and Vicinity-
Including the cities of Everett, Edmonds, Lynnwood, 
and Marysville
1222 PM PST Fri Jan 7 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Everett and Vicinity.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ516-517-072130-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-220107T2100Z/
North Coast-Central Coast-
Including the cities of Beaver, Clearwater, Forks, La Push, 
Neah Bay, Ozette, Queets, Aberdeen, and Hoquiam
1222 PM PST Fri Jan 7 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...North Coast and Central Coast.

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
001 
WWUS76 KSEW 072214
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
214 PM PST Fri Jan 7 2022

WAZ510-080300-
/O.UPG.KSEW.WI.Y.0003.000000T0000Z-220108T0300Z/
/O.NEW.KSEW.HW.W.0002.220107T2214Z-220108T0300Z/
Admiralty Inlet Area-
Including the city of Port Townsend
214 PM PST Fri Jan 7 2022

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...West to northwest winds 35 to 45 mph with gusts up to 60
  mph.

* WHERE...Admiralty Inlet Area.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

WAZ001-503-506-080300-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-220108T0300Z/
San Juan County-Western Whatcom County-Western Skagit County-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, and Burlington
214 PM PST Fri Jan 7 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Western Whatcom County, Western Skagit County and San 
  Juan County.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ507-080200-
/O.CON.KSEW.WI.Y.0003.000000T0000Z-220108T0200Z/
Everett and Vicinity-
Including the cities of Everett, Edmonds, Lynnwood, 
and Marysville
214 PM PST Fri Jan 7 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Everett and Vicinity.

* WHEN...Until 6 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
556 
WWUS76 KSEW 080049
NPWSEW

URGENT - WEATHER MESSAGE
National Weather Service Seattle WA
449 PM PST Fri Jan 7 2022

WAZ510-080300-
/O.CAN.KSEW.HW.W.0002.000000T0000Z-220108T0300Z/
/O.NEW.KSEW.WI.Y.0004.220108T0049Z-220108T0300Z/
Admiralty Inlet Area-
Including the city of Port Townsend
449 PM PST Fri Jan 7 2022

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...West winds 20 to 30 mph with gusts up to 40 mph.

* WHERE...Admiralty Inlet Area.

* WHEN...Until 7 PM PST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

WAZ507-080200-
/O.CAN.KSEW.WI.Y.0003.000000T0000Z-220108T0200Z/
Everett and Vicinity-
Including the cities of Everett, Edmonds, Lynnwood, 
and Marysville
449 PM PST Fri Jan 7 2022

...WIND ADVISORY IS CANCELLED...

Winds have eased below advisory levels.

$$

WAZ001-503-506-080200-
/O.CAN.KSEW.WI.Y.0003.000000T0000Z-220108T0300Z/
San Juan County-Western Whatcom County-Western Skagit County-
Including the cities of Friday Harbor, Bellingham, Mount Vernon, 
Anacortes, Sedro-Woolley, and Burlington
449 PM PST Fri Jan 7 2022

...WIND ADVISORY IS CANCELLED...

Winds have eased below advisory levels.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this wind advisory went out at Jan 6, 10:19 AM PST, 3 hours 31 minutes earlier.

Area forecast discussion, Jan 6, 10:19 AM PST, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
1019 AM PST Thu Jan 6 2022

.SYNOPSIS...A warm front will stall over the area today and
tonight, bringing rain, heavy at times, and milder temperatures.
A trailing cold front will arrive on Friday with showers
decreasing. An upper ridge will bring mostly dry weather this
weekend. Weak fronts will bring a chance of rain at times the
first half of next week.

&&

.SHORT TERM /TODAY THROUGH SATURDAY/...No major changes to be made
to the forecast. Previous discussion still stands.

Kristell

A warm front is currently pushing into the area. Temperatures
are starting to creep up and highs will eventually top out in the
mid 40s to lower 50s today. The warmer air should continue to
work its way north and east this morning. Fraser outflow will
weaken today with Western Whatcom County the last place to scour.

Heavy snow will continue in the Cascades today but snow levels
will be rising above 4000 feet so the passes should eventually
change over to rain. Easterly winds in the passes will keep the
weather snowy through this morning.

The warm front will stall over the area today, shift slightly
north this evening, then a cold front will push through the area
Friday morning. Heavy snow will continue over the Cascades above
4000 feet.

Rain will change to showers behind the front on Friday and become
largely confined to the mountains in the afternoon with a Puget
Sound Convergence Zone possible. With the front stalling over the
area today and tonight, numerous rivers could see flooding
starting tonight, especially over the south Sound and Southwest
Interior. See the hydrology section below for more details.

An upper ridge will build in from the west on Saturday. A weak
warm front coming over the top of the ridge will maintain a chance
of rain but overall it should be a much drier day. Snow levels
will dip to 500-1000 feet Saturday morning so the higher hills
might see some flakes but lowland accumulations are not expected
at this time. 16

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...An upper ridge will bring
a dry day on Sunday. The ridge will remain over the area for the
first part of next week but weaken, allowing a couple of weak
fronts to reach the area. This is reflected in the ensembles
which show a mix of dry and wet solutions. 16

&&

.AVIATION...West/Northwest flow today with a stalled warm front
over the region. Mainly IFR/MVFR cigs today with rain except
light snow or mixed precip in the vicinity of KBLI with Fraser
outflow winds. Locally heavy rain will reduce surface visibilities
to 1-3 miles at times. Increasing gusty southerly winds developing
across most of the area through tonight as warm front gradually
lifts northward.

KSEA...Moderate to occasionally heavy rain persisting through the
period under MVFR to IFR ceilings and surface vsbys reduced to
1-4 miles at times. Surface wind southerly 10-15 gusting 25 knots.

27

&&

.MARINE...A warm front continues to lift northward this morning,
with small craft advisory conditions persisting across offshore and
inland waters through the day as southerly winds increase in the
wake of the front. Another system will approach and move across area
waters tonight, bringing a period of southerly gales offshore,
before a significant westerly push of wind spreads across area
waters Friday into Friday night. Widespread gales are expected, with
the potential for Storm Force conditions in the Central and Eastern
Strait of Juan de Fuca Friday afternoon. Winds will diminish Friday
night, remaining below advisory levels until Sunday night when the
next system approaches area waters.

Offshore, westerly swells will increase above 10 feet once again by
this afternoon, remaining above this threshold through early
Saturday morning. Seas will rise again early next week.

See the forecast section for information regarding coastal flooding
along the interior coast today.

Pullin

&&

.HYDROLOGY...

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch through Saturday afternoon for Bellevue and Vicinity-
     Cascades of Pierce and Lewis Counties-Cascades of Snohomish
     and King Counties-Central Coast-East Puget Sound Lowlands-
     Everett and Vicinity-Hood Canal Area-Lower Chehalis Valley
     Area-Olympics-Seattle and Vicinity-Southwest Interior-
     Tacoma Area.

     Coastal Flood Advisory until 11 AM PST this morning for
     Admiralty Inlet Area-Bremerton and Vicinity-Everett and
     Vicinity-Hood Canal Area-San Juan County-Seattle and
     Vicinity-Southwest Interior-Tacoma Area-Western Skagit
     County-Western Whatcom County.

     Winter Storm Warning until noon PST Friday for Cascades of
     Pierce and Lewis Counties-Cascades of Whatcom and Skagit
     Counties.

     Winter Storm Warning until noon PST today for Cascades of
     Snohomish and King Counties.

PZ...Small Craft Advisory from 4 PM this afternoon to 4 PM PST Friday
     for Grays Harbor Bar.

     Small Craft Advisory until 10 PM PST this evening for Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm-
     Coastal Waters From Cape Flattery To James Island Out 10 Nm-
     Coastal Waters From James Island To Point Grenville 10 To
     60 Nm-Coastal Waters From James Island To Point Grenville
     Out 10 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater 10 To 60 Nm-Coastal Waters From Point Grenville
     To Cape Shoalwater Out 10 Nm.

     Gale Warning from 10 PM this evening to 1 PM PST Friday for
     Coastal Waters From Cape Flattery To James Island 10 To 60
     Nm-Coastal Waters From Cape Flattery To James Island Out 10
     Nm-Coastal Waters From James Island To Point Grenville 10
     To 60 Nm-Coastal Waters From James Island To Point
     Grenville Out 10 Nm-Coastal Waters From Point Grenville To
     Cape Shoalwater 10 To 60 Nm-Coastal Waters From Point
     Grenville To Cape Shoalwater Out 10 Nm.

     Storm Watch from Friday morning through Friday afternoon for
     Central U.S. Waters Strait Of Juan De Fuca-East Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 10 AM PST Friday for Admiralty Inlet-
     Central U.S. Waters Strait Of Juan De Fuca-East Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Gale Watch from Friday morning through Friday afternoon for
     Admiralty Inlet-Northern Inland Waters Including The San
     Juan Islands.

     Small Craft Advisory until 4 AM PST Friday for Northern Inland
     Waters Including The San Juan Islands.

     Gale Watch from Friday morning through Friday afternoon for West
     Entrance U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 4 PM PST Friday for Puget Sound and
     Hood Canal.

&&

www.weather.gov/seattle

In the hours before

Local storm report, Jan 6, 8:51 AM PST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
851 AM PST THU JAN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     SNOW             SUDDEN VALLEY           48.72N 122.35W
01/06/2022  M5.8 INCH        WHATCOM            WA   TRAINED SPOTTER

            TOTAL OVER THE PAST 10 HOURS.

&&

27
Local storm report, Jan 6, 9:48 AM PST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
948 AM PST THU JAN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0947 AM     HEAVY RAIN       2 NNE LA CONNER         46.93N 123.00W
01/06/2022  M2.95 INCH       Thurston           WA   TRAINED SPOTTER

            24 HOUR TOTAL

&&

27
Local storm report, Jan 6, 10:53 AM PST, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
1053 AM PST THU JAN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 AM     HEAVY RAIN       2 N CENTRALIA           46.74N 122.96W
01/06/2022  M2.00 INCH       Lewis              WA   TRAINED SPOTTER

            11 HOUR TOTAL

&&

27
Special weather statement, Jan 6, 12:16 PM PST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Seattle WA
1216 PM PST Thu Jan 6 2022

WAZ504-507-509-511>517-555-556-558-559-072030-
Southwest Interior-Everett and Vicinity-Tacoma Area-Hood Canal Area-
Lower Chehalis Valley Area-Olympics-Eastern Strait of Juan de Fuca-
Western Strait of Juan De Fuca-North Coast-Central Coast-
East Puget Sound Lowlands-Bellevue and Vicinity-Seattle and Vicinity-
Bremerton and Vicinity-
1216 PM PST Thu Jan 6 2022

...HEAVY RAINFALL THROUGH FRIDAY WILL MAINTAIN AN INCREASED THREAT
OF LANDSLIDES IN WESTERN WASHINGTON...

Heavy precipitation over the past few weeks has increased soil
moisture to saturated levels across western Washington as the snow
has melted and rain has fallen. Heavy rainfall with an additional 1
to 3 inches is expected through Friday In addition, lowland snow
melt over the last several days has been very efficient at saturating
the soil. Snow melt from leftover snow on the ground will exacerbate
the situation. This amount of rain and snow melt will put extra
pressure on soil instability, leading to an increased threat of
landslides - much more so than would show in the typical values in
the indices.

A few landslides have been reported in the last few days in western
Washington and more landslides are possible.

Areas above 3000 feet in elevation will see mostly snow and not be
affected.

For more information about current conditions, visit
www.weather.gov/seattle, select Hydrology, and then scroll down
for the links to the landslide information pages.

For more information on landslides, visit the website for the
Washington State Department of Natural Resources landslide
geologic hazards at: http://bit.ly/2mtA3wn

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 6, 3:34 AM PSTGale WatchSEW12 hr
Jan 6, 3:34 AM PSTSmall Craft AdvisorySEW47 hr
Jan 6, 3:34 AM PSTStorm WatchSEW12 hr
Jan 6, 6:15 AM PSTRiver Flood WarningSEWLewis52 hr
Jan 6, 8:53 AM PSTGale WarningSEW34 hr
Jan 6, 10:01 AM PSTRiver Flood WarningSEWGrays Harbor, Thurston4 days
Jan 6, 10:01 AM PSTRiver Flood WarningSEWLewis32 hr
Jan 6, 10:01 AM PSTRiver Flood WarningSEWLewis3 days
Jan 6, 10:01 AM PSTRiver Flood WarningSEWGrays Harbor5 days
Jan 6, 10:14 AM PSTRiver Flood WarningSEWThurston61 hr
Jan 6, 10:14 AM PSTRiver Flood WarningSEWLewis50 hr
Jan 6, 11:33 AM PSTRiver Flood WarningSEWPierce17 hr
Jan 6, 11:33 AM PSTRiver Flood WarningSEWKing37 hr
Jan 6, 11:41 AM PSTRiver Flood WarningSEWMason62 hr
Jan 6, 1:02 PM PSTRiver Flood WarningSEWThurston30 hr
Jan 6, 1:42 PM PSTRiver Flood WarningSEWPierce23 hr
Jan 6, 1:56 PM PSTCoastal Flood AdvisorySEWSan Juan25 hr
Jan 6, 3:25 PM PSTAreal Flood AdvisorySEWClallam, Grays Harbor, Island, Jefferson, Kitsap, Lewis and 2 more21 hr
Jan 6, 3:25 PM PSTAreal Flood AdvisorySEWKing, Kitsap, Pierce, Snohomish23 hr

Nearby

Wind Advisories in Washington, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.